# SDR DALA2022030701479

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CORROSION ON ANGLE (UNDER SIDE PLATE) AT AFT CARGO COMPARTMENT, BTW STA. 1280 TO STA. 1300, LBL 23. CORRECTIVE ACTION: SUMMARY OF NRC 00292: ANGLE (UNDER SIDE PLATE) AT AFT CARGO COMPARTMENT, BTW STA. 1280 TO STA. 1300, LBL 23 WAS REPLACED PER DWG 146N5448 AND B757-200 SRM. (2143911)
